# SDR USAA2014052200006

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 46,646 hours, 19,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT LENS COVER 4L MISSING.  INSTALLED LENS COVER AT SEAT 4C.  OPERATIONS NORMAL IAW AMM CHAPTER 20.
